MAUDE Adverse Event Report: COLOPLAST A/S FREEDOM CATH; FREEDOM SELF-CATH NELATON CH16

COLOPLAST A/S FREEDOM CATH; FREEDOM SELF-CATH NELATON CH16
Model Number 5045401400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
This case involves a male patient who stated that he recently had a severe urinary tract infection (uti) that required him to go to the hospital.The end-user had experienced utis before and was familiar with using intermittent catheters.The end-user did seek medical attention for the uti, but it is unclear whether it was his own doctor, emergency room or admission to the hospital.No information about treatment or medication could be obtained.The end-user has fully recovered with no lasting damage or issues.The end-user states that there was nothing wrong with the catheters.No additional information was provided.

Brand Name
FREEDOM CATH
Common Device Name
FREEDOM SELF-CATH NELATON CH16
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11426654
Report Number3005945907-2021-00002
Device Sequence Number14396913
Product Code NNX
UDI-Device Identifier05708932999458
UDI-Public05708932999458
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5045401400
Device Catalogue Number50454
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;